# SDR CA071106001

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820110
- Part serial: 04327H3006
- Condition: Broken
- Location: Cockpit
- Part time: 830 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RT WINDSHIELD CRACKED ON RETURN. C/O INSPECTION ON RT WINDSHIELD AND COULD NOT FAULT THE WINDSHIELD. THE AIRCRAFT WAS RELEASE FOR RETURN TO SERVICE. THE AIRCRAFT MADE (3) OTHER TRIPS. THE PILOTS REPORTED THE SAME CRACK ON THE RT WINDSHIELD. AGAIN C/O THE INSPECTION ON THE RT WINDSHIELD AND COULD NOT FAULT. PILOTS REPORTED THEY COULD ONLY SEE THE CRACK WHEN THE AIRCRAFT IS AT ALTITUDE. SPOKE TO MFG AND DECIDED TO REPLACE THE WINDSHIELD. THE UNIT REMOVED WILL BE SENT BACK TO MFG AND THEY WILL REPORT ON THE FAILURE OF THE WINDSHIELD. THE NEW RT WINDSHIELD WAS INSTALLED AND THE AIRCRAFT HAD SEVERAL FLIGHTS WITH NO FURTHER REPORTS. (TC NR 20071106001)
